# SDR DALA2024032303694

- Difficulty date: March 21, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 71,588 hours, 33,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fillet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: DAMAGE TOLERANCE EVALUATION ( DTE ) FUSELAGE/LH FR68 AT STGR22L/ RADIAL FLANGE FILLET LOWER RADIUS - CRACK. C/A: REF ER/A 616511-14AD. (LP: 0256047)
